12 D. E. BARRETT
REFERENCES
[AAKl] V. M. Adamyan, D. Z. Arov, and M. G. Krein, Infinite Hankel matrices and generalized
problems of Caratheodory, Fejer and I. Schur, Funct. Anal. Appl. 2 (1968), 269-281.
[AAK2] , Analytic properties of Schmidt pairs for a Hankel operator and the generalized
Schur-Tagaki problem, Math. USSR-Sb. 12 (1971), 31-33.
[AW] H. Alexander and J. Wermer, Polynomial hulls with convex fibers, Math. Ann. 271 (1985),
99-109.
[Ba] D. Barrett, Failure of averaging on multiply-connected domains Ann. Inst. Fourier
(Grenoble) 40 (1990), 357-370.
[BG] E. Bedford and G. Gaveau, Envelopes ofholomorphy of certain two-spheres in C , Amer.
J. Math. 105 (1983), 975-1009.
[Ber] B. Berndtsson, Leviflat surfaces with circular sections. _
[BR] B. Berndtsson and T. Ransford, Analytic multifunctions, the d-equation, and a proof of
the corona theorem, Pacific J. Math. 124 (1986), 57-72.
[Forstl] F. Forstneric, Polynomially convex hulls with piecewise smooth boundaries, Math. Ann.
276(1986), 97-104.
[Forst2] , Analytic disks with boundaries in a maximal real submanifold of
C2
, Ann. Inst.
Fourier (Grenoble) 37 (1987), 1-44.
[G] J. Garnett, Bounded analytic functions, Academic Press, New York, 1981.
[Nev] R. Nevanlinna, Uber beschrdnkte analytische Funktionen, Ann. Acad. Sci. Fenn. 13
(1929).
[Slodl] Z. Slodkowski, An analytic set-valued selection and its applications to the corona theorem,
to polynomial hulls and joint spectra, Trans. Amer. Math. Soc. 294 (1986), 367-377.
[Slod2] , On bounded analytic functions in finitely-connected domains, Trans. Amer. Math.
Soc. 300(1987), 721-736.
UNIVERSITY OF MICHIGAN
Previous Page Next Page